# SDR LS1R088288

- Difficulty date: April 23, 2002
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N9907K
- Make and model: Bell 206B-3
- Aircraft serial: 2040
- Engine: Allsn 250C20B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 6890917
- Part serial: AG60695
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOZZLE FLAMES OUT AT 20 PERCENT N1.
